Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8301
Title: Semilinear evolution equations in abstract spaces and applications
Authors: Benedetti, Irene
Malaguti, Luisa
Taddei, Valentina
Keywords: semilinear multivalued evolution equationmild solutionevolution systemcontinuation principlecompact operator
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Irene Benedetti, Luisa Malaguti and Valentina Taddei, "Semilinear evolution equations in abstract spaces and applications", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 371–388.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: The existence of mild solutions is obtained, for a semilinear multivalued equation in a reflexive Banach space. Weakly compact valued nonlinear terms are considered, combined with strongly continuous evolution operators generated by the linear part. A continuation principle or a fixed point theorem are used, according to the various regularity and growth conditions assumed. Applications to the study of parabolic and hyperbolic partial differential equations are given.
URI: http://hdl.handle.net/10077/8301
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Benedetti_Malaguti_Taddei_RIMUT44.pdf260.42 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

789
checked on Apr 11, 2019

Download(s)

1,380
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.